Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

On The Normal Structure of a Hypersurface in a 2-Quasi Sasakian Manifold

On The Normal Structure of a Hypersurface in a 2-Quasi Sasakian Manifold

Authors

Mohit Saxena, Sahadat Ali and Nayan Goel

Abstract

Quasi Sasakian manifold have been introduced by Blair [3]. The purpose of this paper is to study the existence of the normal hypersurface of 2–Quasi Sasakian manifold in the sense of Goldberg-Yano [6]. We obtain a characterization for these hypersurfaces and also a theorem of characterization for the normal structure on a contact totally umbilical hypersurface of 2–Quasi Sasakian manifold.
Keywords: Quasi Sasakian manifold; normal structure ;totally umbilical hypersurface.

Received May 25, 2021
Accepted July 10, 2021
Published August 16, 2021

cited by : Journal of The Tensor Society (J.T.S.)  Vol. 14 (2020), page 49 – 57.

Download PDF